# SDR UPS99828345

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36431121N
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FLOORBEAM TO CENTER TANK ATTACH ANGLE AT FS 780, LBL 55 HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
